Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes flushed face feeling while on Propafenone, Finasteride and Eliquis?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3580 Questions

default
Posted on Sat, 24 Oct 2015 in Digestion and Bowels
Question: AM TAKING OMEPRAZOLE AT 7 00 AM ELIQUIS AT 10 AM PREPAFENONE ONCE AT NOON AND ELIQUIS AT 7 00 PM FINISTERIDE AT 3 OO PM HAVING A BREAKFAST AND HAVE TO KIND OF STOP EATTING AS I FEEL A FLUSH ON MY FACE AND HEAD HEAVY SUPPER IN EVENING CREATS A PROBLEM FOR BREAKFAST I NEED TO WALK GOOD 10 MIN IT HELPS BUT MY DAY IS RUIN IN MY EATING
doctor
Answered by Dr. Suresh Heijebu 8 hours later
Brief Answer:
Need an endoscopy of stomach

Detailed Answer:
Hello, Sir.

I understand your concern.

Few symptoms in your case are related to the drug side effects of propafenone, finasteride and eliquis.

But never the less, I advise you to get an upper GI endoscopy to evaluate the sensation of stomach fullness.

A short course of antihistamine drugs will help to keep you off the flushing.Please check with your physician if he shares this view and can prescribe the same to you.

Further management is based on the test results.

Post your further queries if any.
Thank you.


Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Flushing

doctor1 MD

Can a cortisone shot cause your blood pressure to go up and heart rate to increase my blood pressure is usually around 119/78 and heart rate rarely goes over 90. I am on beta blockers and lisinopril. The Ortho said that the cortisone shot will not cause this side effects. But I was fine until about 6 hours after the shot, when I started getting all these side effects. Also flushing of the face and headaches.

doctor1 MD

After receiving cortisone injections, the next day I get a facial flushing. I went for a cortisone injection today for a neuroma in my foot. I mentioned this to the doctor and he did not want to give me an injection until I check this out. I have had it happen several times in the past, and it comes on the next day lasting only 24 hours. Is there anything to worry about?

doctor1 MD

I am undergoing what appears to be an allergic reaction to food. I recently ate sashi-grade tuna (pan-seared only) and edamame (boiled, salted soybeans). I got a sudden, throbbing headache, severe flushing all over my body, and diarrhea. No shortness of breath or constricted airway, though. I ve taken 2 Benadryl tablets. Do I need to go to the ER?

doctor1 MD

I have a red rash on my chest just below my neck. It is bright red, kind of like when I use to take Niaspan and would have some red flushing. It started about three weeks ago. They changed my cholesterol a few months ago to Zocor. Could I be having a reaction to the meds. I had been taking Vytorin so I don t think it s the Zocor but I don t know.

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed, my face gets hot and chest can get blotchy. It usually lasts about a half an hour or less. my...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have an appointment with allergist on the 30th. Anyway my symptons seemed a little better wasnt itchy at...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my arteries, to my head and ears which get hot. Sometimes I get a little pop at the end. Then I'm a...